| Catalog Number |
2441-0007 |
| Medical Device Problem Codes |
Disconnection (1171); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion burette set was separated
the following information was received by the initial reporter with the following verbatim
it was reported by customer that rn was attempting to get air out the line and the soft portion of the tubing that goes in the pump, broke apart from the blue hard plastic portion.
Additional Manufacturer Narrative
The customer reported the tubing broke apart at the pump, and returned one used sample of material 2441-0007, lot 24125028.Upon initial visual examination, the set verified the complaint of separation at the lower fitment of the pump segment.The ring retainer was assembled onto the tubing, there is evidence of it on the silicon tubing.This little blue ring holds the pump segment together, and it was not returned.In addition, the safety clamp was disformed and broken.The root cause for the pump segment separation is not able to be traced to the manufacturing site.There is a potential clinical root cause, and a member of our clinical team was notified.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.